# SDR HALA20251013316

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 47,106 hours, 7,520 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM: MOMENTARILY APPEARED AT GEAR EXTENSION HYD G RSVR LO AIR PR. REMOVED & REPLACED AIR PRESSURIZATION UNIT 5240JMZ IAW AMM 29-14-53-400-801-A. TEST OF APUM HYD SYS IAW AMM 29-00-00 AND FUNCTIONAL TEST OF HYD RESERVOIR PRESS SYS AMM 29-14-00 & LEAK CHECK ARE OK. A/C OK TO CONTINUE
